AMS eContent Search Results
Matches for: msc=(34K30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Eduardo Hernández and Donal O’Regan. Global solutions for a new class of abstract neutral differential equations. Proc. Amer. Math. Soc. 143 (2015) 3561-3571.
Abstract, references, and article information   
View Article: PDF

[2] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[3] Eduardo Hernández and Donal O’Regan. On a new class of abstract impulsive differential equations. Proc. Amer. Math. Soc. 141 (2013) 1641-1649.
Abstract, references, and article information   
View Article: PDF

[4] Eduardo Hernández. $C^\alpha$-classical solutions for abstract non-autonomous integro-differential equations. Proc. Amer. Math. Soc. 139 (2011) 4307-4318. MR 2823076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eduardo Hernández and Donal O'Regan. Existence results for abstract neutral functional differential equations. Proc. Amer. Math. Soc. 137 (2009) 3309-3318. MR 2515400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James H. Liu. Singular perturbations of integrodifferential equations in Banach space . Proc. Amer. Math. Soc. 122 (1994) 791-799. MR 1287101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfgang M. Ruess. The evolution operator approach to functional-differential equations with delay . Proc. Amer. Math. Soc. 119 (1993) 783-791. MR 1154248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tijun Xio and Jin Liang. A note on the propagators of second order linear differential equations in Hilbert spaces . Proc. Amer. Math. Soc. 113 (1991) 663-667. MR 1072350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuly A. Saet. Geometrical properties of cones and the comparison of solutions of differential equations . Proc. Amer. Math. Soc. 88 (1983) 533-536. MR 699428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1